Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 260, NWS North Platte, NE

August 8, 20114 counties in Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Aug 8, 2011, 5:31 PM MDT for 4 counties in Nebraska. It was in force for 74 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 8, 2011, 5:31 PM MDT (23:31 UTC)
Expired
Aug 8, 2011, 6:45 PM MDT
In force
74 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Chase County, NE, Hayes County, NE, Lincoln County, NE, Perkins County, NE

The radar

The Goodland radar (KGLD), 143 km from the middle of the area, began a volume at 23:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 8, 5:40 PM MDTHAIL 2.511 Nnw Hamlet, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 8, 3:52 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.5 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2011-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 426 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2011-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
426 J/kg
Mixed-layer CIN
-479 J/kg
Mixed-layer LCL
1363 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

167 
WUUS53 KLBF 082331
SVRLBF
NEC029-085-111-135-090045-
/O.NEW.KLBF.SV.W.0260.110808T2331Z-110809T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
631 PM CDT MON AUG 8 2011

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CHASE COUNTY IN SOUTHWEST NEBRASKA...
  HAYES COUNTY IN SOUTHWEST NEBRASKA...
  SOUTHWESTERN LINCOLN COUNTY IN SOUTHWEST NEBRASKA...
  SOUTHEASTERN PERKINS COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 745 PM CDT/645 PM MDT/

* AT 628 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 10
  MILES SOUTH OF GRAINTON...OR 20 MILES NORTHEAST OF IMPERIAL...AND
  MOVING SOUTH AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  HAMLET AROUND 705 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.

&&

LAT...LON 4079 10159 4080 10105 4052 10078 4035 10077
      4035 10145
TIME...MOT...LOC 2331Z 344DEG 28KT 4066 10132
WIND...HAIL 60MPH 1.75IN

$$

BROOKS
3 follow-up statements
327 
WWUS53 KLBF 082354
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
654 PM CDT MON AUG 8 2011

NEC029-085-090045-
/O.CON.KLBF.SV.W.0260.000000T0000Z-110809T0045Z/
CHASE NE-HAYES NE-
654 PM CDT MON AUG 8 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HAYES AND
EASTERN CHASE COUNTIES UNTIL 745 PM CDT/645 PM MDT/...

AT 651 PM CDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM PRODUCING
LARGE DESTRUCTIVE HAIL UP TO TENNIS BALL SIZE...AND DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR HAMLET...OR 12 MILES
SOUTHWEST OF HAYES CENTER...MOVING SOUTH AT 45 MPH.

IN ADDITION...AT 640 PM CDT TENNIS BALL SIZE HAIL WAS REPORTED 11 
MILES NORTH NORTHWEST OF HAMLET WITH THIS STORM.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN
CHASE AND HAYES COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 4035 10145 4069 10156 4069 10096 4052 10078
      4035 10077
TIME...MOT...LOC 2354Z 338DEG 38KT 4038 10118
WIND...HAIL 60MPH 2.50IN

$$

BROOKS
164 
WWUS53 KLBF 090005
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
705 PM CDT MON AUG 8 2011

NEC029-085-090045-
/O.CON.KLBF.SV.W.0260.000000T0000Z-110809T0045Z/
CHASE NE-HAYES NE-
705 PM CDT MON AUG 8 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN HAYES
AND SOUTHEASTERN CHASE COUNTIES UNTIL 745 PM CDT/645 PM MDT/...

AT 700 PM CDT...DOPPLER RADAR CONTINUED TO INDICATED A SEVERE 
THUNDERSTORM CAPABLE OF PRODUCING LARGE DESTRUCTIVE HAIL UP TO 
TENNIS BALL SIZE...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS 
STORM WAS LOCATED NEAR HAMLET...OR 13 MILES SOUTHWEST OF HAYES 
CENTER...MOVING SOUTH AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 4035 10145 4051 10150 4052 10079 4035 10077
TIME...MOT...LOC 0005Z 343DEG 30KT 4033 10117
WIND...HAIL 60MPH 2.50IN

$$

BROOKS
627 
WWUS53 KLBF 090020
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
720 PM CDT MON AUG 8 2011

NEC029-085-090030-
/O.CAN.KLBF.SV.W.0260.000000T0000Z-110809T0045Z/
CHASE NE-HAYES NE-
720 PM CDT MON AUG 8 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN HAYES AND
SOUTHEASTERN CHASE COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1 AM CDT.

LAT...LON 4035 10145 4051 10150 4052 10079 4035 10077
TIME...MOT...LOC 0020Z 343DEG 30KT 4021 10112

$$

BROOKS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 1:40 PM MDT, 3 hours 51 minutes earlier.

Area forecast discussion, Aug 8, 1:40 PM MDT, 3 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
240 PM CDT MON AUG 8 2011

.SYNOPSIS...
WEAK SURFACE CONVERGENCE INDICATED NEAR A STALLED OUTFLOW BOUNDARY
NEAR THE NORTH PLATTE/PLATTE RIVER VALLEY WITH SOME TOWERING CU
VISIBLE ON SATELLITE. THIS WILL BE ONE AREA OF NEAR TERM FOCUS. A
THUNDERSTORM HAS DEVELOPED ON THE SOUTHERN BLACK HILLS AS WELL WITH
WEAK CONVECTION CONTINUING TO LINGER ALONG THE NEBRASKA SOUTH DAKOTA
BORDER THIS AFTERNOON. DESTABILIZATION IS OCCURRING WITH SURFACE
BASED CAPES OF 1000-2200 J/KG.

&&

.SHORT TERM (TONIGHT THROUGH THURSDAY)...
POTENTIAL EXISTS FOR A STORM CLUSTER...CURRENTLY DEVELOPED ON THE
SOUTHERN BLACK HILLS TO MOVE EAST SOUTHEAST ACROSS NORTHERN NEBRASKA
LATER THIS AFTERNOON AND EVENING. THE HIGH RESOLUTION RAPID REFRESH
(HRRR) MODEL INDICATES THIS TO OCCUR...ALTHOUGH MOVEMENT/DEVELOPMENT
IS MUCH FURTHER SOUTHEAST. MODEL FORECAST CORFIDI VECTOR INDICATE A
GENERAL EAST SOUTHEAST MOVEMENT. SEVERE STORMS ARE POSSIBLE GIVEN
SUFFICIENT DEEP LAYER SHEAR. LIMITING FACTORS ARE PRESENCE OF POST
FRONTAL LIGHT NORTHERLY WINDS AND MODEST INSTABILITY OF 1000-1500
J/KG. ANY DEVELOPMENT SHOULD DIMINISH OR EXIT AREA BY MIDNIGHT
TONIGHT. THERE MAY ALSO BE ISOLATED STORMS TO DEVELOP ACROSS
REMAINDER OF FORECAST AREA THIS AFTERNOON...ESPECIALLY NEAR ANY
EXISTING OUTFLOW BOUNDARIES MEANDERING THE REGION.

EASTERLY TO SOUTHEASTERLY UPSLOPE FLOW INCREASES TUESDAY AFTERNOON
AS WEAK SURFACE HIGH RESIDES FROM SOUTH DAKOTA INTO EASTERN
NEBRASKA. FAST WESTERLIES ALOFT WILL BRING AN ORGANIZED THREAT FOR
MCS FORMATION WITH GENERAL WIDESPREAD RAINFALL POSSIBLE. DUE TO 30
TO 50 KNOT DEEP LAYER SHEAR...SEVERE STORMS AGAIN POSSIBLE BY LATE
AFTERNOON. HIGHS TUESDAY ALSO TO BE SLIGHTLY COOLER IN THE UPPER 70S
TO LOWER 80S.

PREFER THE SLOWER TIMING OF THE NAM MODEL WITH ORGANIZED DEVELOPMENT
TARGETED IN THE NEBRASKA PANHANDLE LATE AFTERNOON TO BLOSSOM AND
TRACK SOUTHEAST THROUGH THE CENTRAL AND SOUTHERN SANDHILLS
OVERNIGHT. A DEVELOPING EAST/SOUTHEAST LOW LEVEL JET...WHICH HAS
BEEN LACKING THE PAST SEVERAL DAYS WILL BE PRESENT AIDING IN STORM
INFLOW. AREAS OF SIGNIFICANT RAINFALL ARE EXPECTED.

THE HEAVY CONVECTION WILL DIMINISH BY WEDNESDAY...ALTHOUGH AMPLE
MOISTURE AND WEAK LIFT WILL BE SUFFICIENT FOR AT LEAST SCATTERED
SHOWERS AND STORMS. MOST IF NOT ALL THE ACTIVITY SHOULD END
WEDNESDAY EVENING. LOWERED HIGHS WEDNESDAY A BIT FURTHER TO RANGE
FROM 73 TO 76 AS PERSISTENT STRATUS TO ALSO INHIBIT WARMUP.

MAINTAINED AT LEAST A SLIGHT CHANCE FOR SHOWERS AND STORMS
THURSDAY/THURSDAY NIGHT AS FAST WESTERLIES ALOFT IN ZONAL FLOW MAY
AID IN AT LEAST ISOLATED DEVELOPMENT. HIGHS A BIT WARMER FROM 82 TO
86.

.LONG TERM (FRIDAY THROUGH MONDAY)...
UPPER RIDGE FORECAST TO PERSIST FROM THE FOUR CORNER REGION INTO THE
NORTHERN ROCKIES PER GFS MODEL...WHILE THE 12Z ECMWF BREAK DOWN THE
NORTHERN PORTION OF RIDGE. STORM CHANCES WILL EXIST...ALTHOUGH MOST
DEVELOPMENT LOOKS TO BE ISOLATED. HIGH TO WARM FROM THE LOW TO MID
80S FRIDAY AND SATURDAY TO THE MID AND UPPER 80S SUNDAY AND MONDAY.
A COLD FRONT STILL FORECAST TO PASS FRIDAY WITH RETURN SOUTHERLY
WINDS BY SUNDAY AND MONDAY.

&&

.AVIATION...
THUNDERSTORMS ARE ONCE AGAIN POSSIBLE ACROSS THE AREA FOR THIS
AFTERNOON AND INTO EARLY EVENING. AN UPPER LEVEL DISTURBANCE WILL
PASS ACROSS NEBRASKA THIS AFTERNOON AND IS EXPECTED TO SPARK OFF
CONVECTION OVER THE PANHANDLE AND THE BLACK HILLS IN SOUTH DAKOTA.
STORMS HAVE STARTED TO DEVELOP EARLY THIS AFTERNOON OVER THE BLACK
HILLS. THIS CONVECTION IS EXPECTED TO MOVE SOUTHEAST INTO NORTHWEST
NEBRASKA...HOWEVER IF THE ACTIVITY FORMS INTO A LINE IT LOOKS AS IF
MOVEMENT WOULD BE MORE EASTERLY. CONFIDENCE IS HIGHER WITH THESE
STORMS MOVING OVER THE KVTN TERMINAL LATER THIS AFTERNOON. HAVE LOW
TO MODERATE CONFIDENCE WITH STORM DEVELOPMENT OVER THE
PANHANDLE...SO HAVE INCLUDED VCTS INTO THE KLBF FORECAST. AFTER THIS
CONVECTION PASSES...QUIET CONDITIONS ARE EXPECTED WITH VFR CEILINGS
AND VISIBILITIES AS WELL AS LIGHT AND VARIABLE WINDS...EVENTUALLY
SWITCHING TO THE NORTHEAST.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...NONE.
&&

SHORT TERM/EXTENDED...ROBERG
AVIATION...BROOKS
Hazardous weather outlook, Aug 8, 3:10 PM MDT, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
410 PM CDT MON AUG 8 2011

NEZ004>010-022>029-035>038-056>059-069>071-094-092115-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
410 PM CDT MON AUG 8 2011 /310 PM MDT MON AUG 8 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

ISOLATED TO PERHAPS SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE
THROUGH EARLY THIS EVENING. THE AREA OF CONCERN IS PRIMARILY
SOUTH OF A LINE FROM VALENTINE TO BARTLETT. LARGE HAIL AND
DAMAGING WINDS ARE THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS ARE EXPECTED AGAIN ON TUESDAY. CONDITIONS ARE
EXPECTED TO BE FAVORABLE FOR STORMS TO BECOME SEVERE WITH PRIMARY
THREATS OF LARGE HAIL AND DAMAGING WINDS. THE AREA OF CONCERN IS
GENERALLY WEST OF A LINE FROM VALENTINE TO TAYLOR.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

BROOKS

In the hours before

Local storm report, Aug 8, 4:32 PM MDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
532 PM CDT MON AUG 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0531 PM     HAIL             7 NNE OGALLALA          41.22N 101.67W
08/08/2011  M1.50 INCH       KEITH              NE   TRAINED SPOTTER

            PUBLIC REPORTED PING PONG BALL SIZED HAIL ON THE SOUTH
            SIDE OF LAKE MCCONAUGHY.

&&

CVP
Local storm report, Aug 8, 4:34 PM MDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
534 PM CDT MON AUG 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0531 PM     HAIL             7 NNE OGALLALA          41.22N 101.67W
08/08/2011  M1.75 INCH       KEITH              NE   TRAINED SPOTTER

            SPOTTER REPORTED GOLF BALL SIZED HAIL ON THE EAST END OF
            LAKE MCCONAUGHY.

&&

CVP
Local storm report, Aug 8, 4:35 PM MDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
535 PM CDT MON AUG 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             7 NNE OGALLALA          41.22N 101.67W
08/08/2011  E1.50 INCH       KEITH              NE   PUBLIC

            PUBLIC REPORTED PING PONG BALL SIZED HAIL ON THE SOUTH
            END OF LAKE MCCONAUGHY.

&&

CVP
Local storm report, Aug 8, 5:15 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
615 PM CDT MON AUG 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             10 N MADRID             40.99N 101.54W
08/08/2011  M1.75 INCH       PERKINS            NE   PUBLIC

&&

CBUTTLER
Local storm report, Aug 8, 5:19 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
619 PM CDT MON AUG 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     TSTM WND GST     2 E NORTH PLATTE        41.13N 100.73W
08/08/2011  M59 MPH          LINCOLN            NE   ASOS

&&

CBUTTLER
Local storm report, Aug 8, 5:21 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
621 PM CDT MON AUG 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND GST     2 E NORTH PLATTE        41.13N 100.73W
08/08/2011  M62 MPH          LINCOLN            NE   ASOS

&&

CBUTTLER

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 6:39 PM MDTSevere Thunderstorm WarningLBFCherry66 min
Aug 7, 7:10 PM MDTSevere Thunderstorm WarningLBFBrown, Cherry, Keya Paha, Rock50 min
Aug 7, 7:49 PM MDTSevere Thunderstorm WarningLBFBoyd, Brown, Holt, Keya Paha, Rock56 min
Aug 7, 8:34 PM MDTSevere Thunderstorm WarningLBFBoyd, Garfield, Holt, Keya Paha, Rock, Wheeler56 min
Aug 8, 3:35 PM MDTSevere Thunderstorm WarningLBFChase40 min
Aug 8, 4:21 PM MDTSevere Thunderstorm WarningLBFKeith39 min
Aug 8, 4:53 PM MDTSevere Thunderstorm WarningLBFKeith, Lincoln, Perkins52 min
Aug 8, 5:08 PM MDTSevere Thunderstorm WarningLBFCuster, Lincoln52 min
Aug 8, 5:46 PM MDTSevere Thunderstorm WarningLBFLincoln44 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.